Alert archive / Kansas / Flash Flood Warnings in 1998
Flash Flood Warning 17, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Oct 5, 1998, 6:24 AM CDT for Labette County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 5, 1998, 6:24 AM CDT (11:24 UTC)
- Expired
- Oct 5, 1998, 9:25 AM CDT
- In force
- 3 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
County Labette County, KS
The radar
The Tulsa radar (KINX), 115 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1811 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 19.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KICT 051122 FFWICT KSC099-051425- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 624 AM CDT MON OCT 5 1998 THE NATIONAL WEATHER SERVICE IN WICHITA KS HAS ISSUED A * FLASH FLOOD WARNING FOR... LABETTE COUNTY IN SOUTHEAST KANSAS * UNTIL 925 AM CDT AT 615 AM CDT LABETTE COUUNTY SHERIFF REPORTED THAT HIGHWAY 96 FROM ALTAMONT WESTBOUND TO HIGHWAY 101 WAS STILL CLOSED DUE TO HIGH WATER. IN ADDITION...HIGHWAY 101 WAS STILL CLOSED FROM THE INTER- SECTION WITH HIGHWAY 96 SOUTHBOUND THRU EDNA. IF YOU LIVE IN LABETTE COUNTY AVOID THE ABOVE AREAS! * OTHER AREAS AFFECTED INCLUDE ALTAMONT...EDNA AND MOUND VALLEY. DO NOT DRIVE YOUR VEHICLE ACROSS WATER-COVERED ROADS. THE WATER DEPTH AND CURRENT MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. ES &
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 4:10 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Oct 5, 4:10 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 410 AM CDT MON OCT 5 1998 SHORT TERM: SHRA/TS CONT MOVG NE30 IN ADV OF CDFNT XNG SE KS W/ ALL ACTVTY ALG & E OF LN FM IOL-CFV AT 0738Z. KICT INDCTG CNVTN SLOLY DMNSHG & OHP VRFYG W/ HRLY RATES DCRG FM AS MUCH AS 1.00-1.25" TO 0.25-0.50" BTWN 0638Z & 0738Z. HWVR..STGR CNVTN RESIDING ACRS NRN OK MOVG NE30 WARR- ANTS KPG AT LEAST 60% POP ACRS SE KS THUS WL KP FLA GOING THIS SXN THRUT 1ST PD. FOR RMNDR OF CWA DRYING BLO H7 DICTATES DRY FCST BOTH C & SC SXNS AS APRS H5 CAA NOT TO ARV TIL THIS EVNG. TEMPWISE MSTR- LADEN AMS WARRANTS "NRLY STDY" WORDING SE SXN. LTL DIFF IN MOS ELSE- WHERE & WON'T DEV. LONG TERM: AM INTRO'G GENERIC 30% POP C & SC SXNS TNGT & TMW AS WELL AS MID-LVL WRAP-ARND TO INTERACT W/ ABV-MENTIONED H5 CAA TO CONT PRODUCING WDLY SCT -SHRA BOTH SXNS. W/ SE SXN IN CLOSE PROXIMITY TO FNTL BNDRY WL GO W/ 40% POP THIS SXN. TEMP-WISE LTL DIFF IN MOS MINS & MAXES 2ND & 3RD PDS & BOTH WERE ACPTD. EXTENDED: HAVEN'T EXPLORED SO WL LV AS IS. FCSTID = 4 ICT 66 49 65 49 / 0 30 30 0 HUT 65 49 65 49 / 0 30 30 0 EWK 65 49 65 49 / 0 30 30 0 EQA 66 49 65 49 / 0 30 30 0 WLD 67 49 65 49 / 0 30 30 0 RSL 62 43 62 45 / 0 30 30 0 GBD 62 43 63 45 / 0 30 30 0 SLN 64 44 64 45 / 0 30 30 0 MPR 64 45 64 45 / 0 30 30 0 CFV 69 51 66 52 / 70 40 30 30 CNU 69 51 66 52 / 70 40 30 30 K88 68 50 66 52 / 70 40 30 30 .ICT...FLOOD WATCH UNTIL 400 PM CDT FOR ZONES KSZ070>072... KSZ094>096...KSZ098>100. ES
In the hours before
Local storm report, Oct 5, 1:53 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
153 AM CDT MON OCT 5 1998
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0823 AM 2 S ERIE KS 60 MPH TSTM GUST
10/04/98 NEOSHO
0950 AM CEDAR VALE KS
10/04/98 CHAUTAUQUA LARGE TREES DOWN
0235 PM 6 W PENALOSA KS WIND DAMAGE
10/04/98 KINGMAN SEVERAL LARGE TREE LIMBS DOWN.
REPORTED BY AGTAP SPOTTER
0246 PM MOUNDRIDGE KS 0.75 INCH HAIL
10/04/98 MCPHERSON REPORTED BY MCPHERSON COUNTY
DISPATCH
0300 PM DARLOW KS 60 MPH TSTM GUST
10/04/98 RENO AGTAP SPOTTER
0310 PM WILLOWDALE KS 2.50 INCH HAIL
10/04/98 KINGMAN AGTAP SPOTTER
0317 PM PRETTY PRAIRIE KS 60 MPH TSTM GUST
10/04/98 RENO EOC REPORTED
0330 PM KINGMAN KS 1.25 INCH HAIL
10/04/98 KINGMAN COUNTY OFFICIALS REPORTED
0330 PM KINGMAN KS 60 MPH TSTM GUST
10/04/98 KINGMAN REPORTED BY COUNTY OFFICALS
0335 PM 1 N KINGMAN KS 0.75 INCH HAIL
10/04/98 KINGMAN REPORTED BY EOC
0346 PM GODDARD KS 62 MPH TSTM GUST
10/04/98 SEDGWICK KSNW WEATHERLAB
0350 PM 3 SW HAVEN KS 0.75 INCH HAIL
10/04/98 RENO AGTAP SPOTTER
0354 PM 5 NW WICHITA KS 0.75 INCH HAIL
10/04/98 SEDGWICK
0355 PM 6 NW WICHITA KS 0.75 INCH HAIL
10/04/98 SEDGWICK TRAINED SPOTTER
0400 PM MOUNDRIDGE KS 0.75 INCH HAIL
10/04/98 MCPHERSON AGTAP SPOTTER
0410 PM SEDGWICK KS 0.75 INCH HAIL
10/04/98 HARVEY
0410 PM 1 N WICHITA KS 60 MPH TSTM GUST
10/04/98 SEDGWICK REPORTED BY POLICE
0413 PM CANTON KS FLOODING
10/04/98 MCPHERSON REPORTED BY EOC
0413 PM MOUNDRIDGE KS 60 MPH TSTM GUST
10/04/98 MCPHERSON REPORTED BY EOC
0500 PM 2 SE BENTLEY KS 70 MPH TSTM GUST
10/04/98 SEDGWICK TREE DAMAGE ALSO REPORTED BY AGTAP
SPOTTER
0510 PM SEDGWICK KS 60 MPH TSTM GUST
10/04/98 HARVEY TREE LIMBS DOWN
0622 PM MAPLE CITY KS 0.75 INCH HAIL
10/04/98 COWLEY HAM RADIO OPERATOR
0650 PM CEDAR VALE KS 60 MPH TSTM GUST
10/04/98 CHAUTAUQUA AGTAP SPOTTER
0700 PM 3 SW SAFFORDVILLE KS FLOODING
10/04/98 CHASE PEXTON CREEK RUNNING OVER
0710 PM 10 NE SEDAN KS 0.88 INCH HAIL
10/04/98 CHAUTAUQUA
0710 PM 10 NE SEDAN KS 60 MPH TSTM GUST
10/04/98 CHAUTAUQUA
0725 PM 3 N HALE KS 0.75 INCH HAIL
10/04/98 CHAUTAUQUA
0735 PM 2 S OAK VALLEY KS 0.75 INCH HAIL
10/04/98 ELK
0737 PM 2 SW ELK CITY KS 0.75 INCH HAIL
10/04/98 MONTGOMERY
0750 PM 2 W INDEPENDENCE KS 0.50 INCH HAIL
10/04/98 MONTGOMERY
0805 PM 7 E ARKANSAS CITY KS 0.75 INCH HAIL
10/04/98 COWLEY
0810 PM 3 S THAYER KS 50 MPH TSTM GUST
10/04/98 NEOSHO
0820 PM 2 W LABETTE KS 50 MPH TSTM GUST
10/04/98 LABETTE
0828 PM 1 ENE ST. PAUL KS 60 MPH TSTM GUST
10/04/98 NEOSHO
0830 PM ERIE KS
10/04/98 NEOSHO LARGE TREES DOWN. HALF THE CITY
WITHOUT POWER.
0830 PM INDEPENDENCE KS FLOODING
10/04/98 MONTGOMERY STREETS FLOODING
0920 PM 2 W PARSONS KS FLOODING
10/04/98 LABETTE WATER STARTING TO GO OVER COUNTY
ROADS.
1002 PM CHERRYVALE KS
10/04/98 MONTGOMERY 4.47 INCHES OF RAIN FELL IN 1 1/2
HOURS.
1005 PM INDEPENDENCE KS FLOODING
10/04/98 MONTGOMERY SHERIFFS OFFICE REPORTED THAT MAJOR
FLOODING WAS OCCURING OUTSIDE OF
INDEPENDENCE, NUMEROUS ROADS CLOSED.
1021 PM HAVANA KS 60 MPH TSTM GUST
10/04/98 MONTGOMERY
1025 PM 4 SE NIOTAZE KS 60 MPH TSTM GUST
10/04/98 CHAUTAUQUA
1220 AM 2 NE PARSONS KS
10/05/98 LABETTE 3.80 INCHES OF RAIN IN LAST 4 HRS.
WIGHTMANLocal storm report, Oct 5, 2:00 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION...
NATIONAL WEATHER SERVICE WICHITA KS
200 AM CDT MON OCT 5 1998
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0235 PM 6 W PENALOSA KS WIND DAMAGE
10/04/98 KINGMAN SEVERAL LARGE TREE LIMBS DOWN.
REPORTED BY AGTAP SPOTTER
0246 PM MOUNDRIDGE KS 0.75 INCH HAIL
10/04/98 MCPHERSON REPORTED BY MCPHERSON COUNTY
DISPATCH
0300 PM DARLOW KS 60 MPH TSTM GUST
10/04/98 RENO AGTAP SPOTTER
0310 PM WILLOWDALE KS 2.50 INCH HAIL
10/04/98 KINGMAN AGTAP SPOTTER
0317 PM PRETTY PRAIRIE KS 60 MPH TSTM GUST
10/04/98 RENO EOC REPORTED
0330 PM KINGMAN KS 1.25 INCH HAIL
10/04/98 KINGMAN COUNTY OFFICIALS REPORTED
0330 PM KINGMAN KS 60 MPH TSTM GUST
10/04/98 KINGMAN REPORTED BY COUNTY OFFICALS
0335 PM 1 N KINGMAN KS 0.75 INCH HAIL
10/04/98 KINGMAN REPORTED BY EOC
0346 PM GODDARD KS 62 MPH TSTM GUST
10/04/98 SEDGWICK KSNW WEATHERLAB
0350 PM 3 SW HAVEN KS 0.75 INCH HAIL
10/04/98 RENO AGTAP SPOTTER
0354 PM 5 NW WICHITA KS 0.75 INCH HAIL
10/04/98 SEDGWICK
0355 PM 6 NW WICHITA KS 0.75 INCH HAIL
10/04/98 SEDGWICK TRAINED SPOTTER
0400 PM MOUNDRIDGE KS 0.75 INCH HAIL
10/04/98 MCPHERSON AGTAP SPOTTER
0410 PM SEDGWICK KS 0.75 INCH HAIL
10/04/98 HARVEY
0410 PM 1 N WICHITA KS 60 MPH TSTM GUST
10/04/98 SEDGWICK REPORTED BY POLICE
0413 PM CANTON KS FLOODING
10/04/98 MCPHERSON REPORTED BY EOC
0413 PM MOUNDRIDGE KS 60 MPH TSTM GUST
10/04/98 MCPHERSON REPORTED BY EOC
0500 PM 2 SE BENTLEY KS 70 MPH TSTM GUST
10/04/98 SEDGWICK TREE DAMAGE ALSO REPORTED BY AGTAP
SPOTTER
0510 PM SEDGWICK KS 60 MPH TSTM GUST
10/04/98 HARVEY TREE LIMBS DOWN
0622 PM MAPLE CITY KS 0.75 INCH HAIL
10/04/98 COWLEY HAM RADIO OPERATOR
0650 PM CEDAR VALE KS 60 MPH TSTM GUST
10/04/98 CHAUTAUQUA AGTAP SPOTTER
0700 PM 3 SW SAFFORDVILLE KS FLOODING
10/04/98 CHASE PEXTON CREEK RUNNING OVER
0710 PM 10 NE SEDAN KS 0.88 INCH HAIL
10/04/98 CHAUTAUQUA
0710 PM 10 NE SEDAN KS 60 MPH TSTM GUST
10/04/98 CHAUTAUQUA
0725 PM 3 N HALE KS 0.75 INCH HAIL
10/04/98 CHAUTAUQUA
0735 PM 2 S OAK VALLEY KS 0.75 INCH HAIL
10/04/98 ELK
0737 PM 2 SW ELK CITY KS 0.75 INCH HAIL
10/04/98 MONTGOMERY
0750 PM 2 W INDEPENDENCE KS 0.50 INCH HAIL
10/04/98 MONTGOMERY
0805 PM 7 E ARKANSAS CITY KS 0.75 INCH HAIL
10/04/98 COWLEY
0810 PM 3 S THAYER KS 50 MPH TSTM GUST
10/04/98 NEOSHO
0820 PM 2 S ERIE KS 60 MPH TSTM GUST
10/04/98 NEOSHO
0823 PM 2 W LABETTE KS 50 MPH TSTM GUST
10/04/98 LABETTE
0828 PM 1 ENE ST. PAUL KS 60 MPH TSTM GUST
10/04/98 NEOSHO
0830 PM ERIE KS
10/04/98 NEOSHO LARGE TREES DOWN. HALF THE CITY
WITHOUT POWER.
0830 PM INDEPENDENCE KS FLOODING
10/04/98 MONTGOMERY STREETS FLOODING
0920 PM 2 W PARSONS KS FLOODING
10/04/98 LABETTE WATER STARTING TO GO OVER COUNTY
ROADS.
0950 PM CEDAR VLE KS
10/04/98 CHAUTAUQUA LARGE TREES DOWN.
1002 PM CHERRYVALE KS
10/04/98 MONTGOMERY 4.47 INCHES OF RAIN FELL IN 1 1/2
HOURS.
1005 PM INDEPENDENCE KS FLOODING
10/04/98 MONTGOMERY SHERIFF'S OFFICE REPORTED THAT MAJOR
FLOODING WAS OCCURING OUTSIDE OF
INDEPENDENCE, NUMEROUS ROADS CLOSED.
1021 PM HAVANA KS 60 MPH TSTM GUST
10/04/98 MONTGOMERY
1025 PM 4 SE NIOTAZE KS 60 MPH TSTM GUST
10/04/98 CHAUTAUQUA
1220 AM 2 NE XPARSONS KS
10/05/98 LABETTE 3.80 INCHES OF RAIN IN LAST 4 HRS.
WIGHTMANLocal storm report, Oct 5, 2:00 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION...
NATIONAL WEATHER SERVICE WICHITA KS
200 AM CDT MON OCT 5 1998
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0235 PM 6 W PENALOSA KS WIND DAMAGE
10/04/98 KINGMAN SEVERAL LARGE TREE LIMBS DOWN.
REPORTED BY AGTAP SPOTTER
0246 PM MOUNDRIDGE KS 0.75 INCH HAIL
10/04/98 MCPHERSON REPORTED BY MCPHERSON COUNTY
DISPATCH
0300 PM DARLOW KS 60 MPH TSTM GUST
10/04/98 RENO AGTAP SPOTTER
0310 PM WILLOWDALE KS 2.50 INCH HAIL
10/04/98 KINGMAN AGTAP SPOTTER
0317 PM PRETTY PRAIRIE KS 60 MPH TSTM GUST
10/04/98 RENO EOC REPORTED
0330 PM KINGMAN KS 1.25 INCH HAIL
10/04/98 KINGMAN COUNTY OFFICIALS REPORTED
0330 PM KINGMAN KS 60 MPH TSTM GUST
10/04/98 KINGMAN REPORTED BY COUNTY OFFICALS
0335 PM 1 N KINGMAN KS 0.75 INCH HAIL
10/04/98 KINGMAN REPORTED BY EOC
0346 PM GODDARD KS 62 MPH TSTM GUST
10/04/98 SEDGWICK KSNW WEATHERLAB
0350 PM 3 SW HAVEN KS 0.75 INCH HAIL
10/04/98 RENO AGTAP SPOTTER
0354 PM 5 NW WICHITA KS 0.75 INCH HAIL
10/04/98 SEDGWICK
0355 PM 6 NW WICHITA KS 0.75 INCH HAIL
10/04/98 SEDGWICK TRAINED SPOTTER
0400 PM MOUNDRIDGE KS 0.75 INCH HAIL
10/04/98 MCPHERSON AGTAP SPOTTER
0410 PM SEDGWICK KS 0.75 INCH HAIL
10/04/98 HARVEY
0410 PM 1 N WICHITA KS 60 MPH TSTM GUST
10/04/98 SEDGWICK REPORTED BY POLICE
0413 PM CANTON KS FLOODING
10/04/98 MCPHERSON REPORTED BY EOC
0413 PM MOUNDRIDGE KS 60 MPH TSTM GUST
10/04/98 MCPHERSON REPORTED BY EOC
0500 PM 2 SE BENTLEY KS 70 MPH TSTM GUST
10/04/98 SEDGWICK TREE DAMAGE ALSO REPORTED BY AGTAP
SPOTTER
0510 PM SEDGWICK KS 60 MPH TSTM GUST
10/04/98 HARVEY TREE LIMBS DOWN
0622 PM MAPLE CITY KS 0.75 INCH HAIL
10/04/98 COWLEY HAM RADIO OPERATOR
0650 PM CEDAR VALE KS 60 MPH TSTM GUST
10/04/98 CHAUTAUQUA AGTAP SPOTTER
0700 PM 3 SW SAFFORDVILLE KS FLOODING
10/04/98 CHASE PEXTON CREEK RUNNING OVER
0710 PM 10 NE SEDAN KS 0.88 INCH HAIL
10/04/98 CHAUTAUQUA
0710 PM 10 NE SEDAN KS 60 MPH TSTM GUST
10/04/98 CHAUTAUQUA
0725 PM 3 N HALE KS 0.75 INCH HAIL
10/04/98 CHAUTAUQUA
0735 PM 2 S OAK VALLEY KS 0.75 INCH HAIL
10/04/98 ELK
0737 PM 2 SW ELK CITY KS 0.75 INCH HAIL
10/04/98 MONTGOMERY
0750 PM 2 W INDEPENDENCE KS 0.50 INCH HAIL
10/04/98 MONTGOMERY
0805 PM 7 E ARKANSAS CITY KS 0.75 INCH HAIL
10/04/98 COWLEY
0810 PM 3 S THAYER KS 50 MPH TSTM GUST
10/04/98 NEOSHO
0820 PM 2 S ERIE KS 60 MPH TSTM GUST
10/04/98 NEOSHO
0823 PM 2 W LABETTE KS 50 MPH TSTM GUST
10/04/98 LABETTE
0828 PM 1 ENE ST. PAUL KS 60 MPH TSTM GUST
10/04/98 NEOSHO
0830 PM ERIE KS
10/04/98 NEOSHO LARGE TREES DOWN. HALF THE CITY
WITHOUT POWER.
0830 PM INDEPENDENCE KS FLOODING
10/04/98 MONTGOMERY STREETS FLOODING
0920 PM 2 W PARSONS KS FLOODING
10/04/98 LABETTE WATER STARTING TO GO OVER COUNTY
ROADS.
0950 PM CEDAR VLE KS
10/04/98 CHAUTAUQUA LARGE TREES DOWN.
1002 PM CHERRYVALE KS
10/04/98 MONTGOMERY 4.47 INCHES OF RAIN FELL IN 1 1/2
HOURS.
1005 PM INDEPENDENCE KS FLOODING
10/04/98 MONTGOMERY SHERIFF'S OFFICE REPORTED THAT MAJOR
FLOODING WAS OCCURING OUTSIDE OF
INDEPENDENCE, NUMEROUS ROADS CLOSED.
1021 PM HAVANA KS 60 MPH TSTM GUST
10/04/98 MONTGOMERY
1025 PM 4 SE NIOTAZE KS 60 MPH TSTM GUST
10/04/98 CHAUTAUQUA
1220 AM 2 NE XPARSONS KS
10/05/98 LABETTE 3.80 INCHES OF RAIN IN LAST 4 HRS.
WIGHTMANThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 7:19 PM CDT | Severe Thunderstorm Warning | ICT | Elk | 41 min |
| Oct 4, 7:25 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 50 min |
| Oct 4, 8:03 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 57 min |
| Oct 4, 9:03 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 57 min |
| Oct 4, 9:56 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 49 min |
| Oct 4, 10:06 PM CDT | Flash Flood Warning | ICT | Chautauqua, Montgomery | 4 hr |
| Oct 4, 10:06 PM CDT | Flash Flood Warning | ICT | Labette | 4 hr |
| Oct 4, 10:20 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 40 min |
| Oct 5, 2:14 AM CDT | Flash Flood Warning | ICT | Labette | 4 hr |
| Oct 5, 9:37 AM CDT | Flash Flood Warning | ICT | Labette | 2 hr |
Nearby
Flash Flood Warnings in Kansas, 1998Every flash flood warning in 1998
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.